MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM
Model Number M-SERIES SURGICAL LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the lighting system and found the lighthead cover broken and requiring replacement.The observed damaged is indicative of impact damage caused by user facility personnel bumping the lighthead into the wall or other equipment.The technician replaced the lighthead cover and confirmed the unit was operational.The lighting system was returned to service.The harmonyair m-series surgical lighting system operator manual states, "do not bump lightheads into walls or other equipment.Always use handles or gripping surface when positioning lighthead during surgical procedures, or when cleaning or servicing the lighting system." the technician counseled user facility personnel on the importance of being careful not to bump the surgical lights into other equipment.No additional issues have been reported.
 
Event or Problem Description
The user facility reported a piece to the surgical lighthead cover to their harmonyair m-series surgical lighting system fell off during procedure.The user facility quickly reestablished the sterile field by covering the broken piece with a sterile towel and proceeding with the procedure.Procedure was completed successfully without delay; no report of injury.

Brand Name
HARMONYAIR
Common Device Name
HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21433392
Report Number1043572-2025-00019
Device Sequence Number11852456
Product Code FSY
UDI-Device Identifier00724995191566
UDI-Public(01)00724995191566(11)180913
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM-SERIES SURGICAL LIGHTING SYSTEM
Device Catalogue NumberLMH02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown